# SDR AWXA200501351

- Difficulty date: October 11, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69387903
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED STRINGER TIE CRACKED, .7 INCHES, AT BS 578 AND STR 10L.  MAINTENANCE REMOVED INTERCOSTAL AT BS 578 AND STR 10L IAW BOEING 737-300 SRM 51-40-2-0G FIG 8.  RECEIVED NEW INTERCOSTAL AND INSTALLED AT BS 578 AND STR 10L IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 8 AND 12.
